American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 219 found      Go to page: 1 2 3 4 > >>

[1] James T. Campbell and Randall McCutcheon. Recurrence and primitivity for IP systems with polynomial wildcards. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nikos Frantzikinakis. A multidimensional Szemer\'edi theorem for Hardy sequences of different growth. Trans. Amer. Math. Soc. 367 (2015) 5653-5692.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Ryzhikov. Ergodic homoclinic groups, Sidon constructions and Poisson suspensions. Trans. Moscow Math. Soc. 75 (2014) 77-85.
Abstract, references, and article information
View Article: PDF

[4] V. V. Ryzhikov. Bounded ergodic constructions, disjointness, and weak limits of powers. Trans. Moscow Math. Soc. 74 (2013) 165-171.
Abstract, references, and article information
View Article: PDF

[5] V. V. Ryzhikov. Simple spectrum of the tensor product of powers of a mixing automorphism. Trans. Moscow Math. Soc. 73 (2012) 183-191.
Abstract, references, and article information   
View Article: PDF

[6] Johanna N. Y. Franklin, Noam Greenberg, Joseph S. Miller and Keng Meng Ng. Martin-L\"{o}f random points satisfy Birkhoff's ergodic theorem for effectively closed sets. Proc. Amer. Math. Soc. 140 (2012) 3623-3628.
Abstract, references, and article information   
View Article: PDF

[7] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information   
View Article: PDF

[8] Dorin Ervin Dutkay and Sergei Silvestrov. Reducibility of the wavelet representation associated to the Cantor set. Proc. Amer. Math. Soc. 139 (2011) 3657-3664. MR 2813395.
Abstract, references, and article information   
View Article: PDF

[9] Wojciech Bułatek and Brunon Kamiński. On the topological Kolmogorov property of the Chacon and Petersen subshifts. Proc. Amer. Math. Soc. 139 (2011) 1735-1741. MR 2763761.
Abstract, references, and article information   
View Article: PDF

[10] Fabrizio Polo. Sensitive dependence on initial conditions and chaotic group actions. Proc. Amer. Math. Soc. 138 (2010) 2815-2826. MR 2644895.
Abstract, references, and article information   
View Article: PDF

[11] Nikos Frantzikinakis. Multiple ergodic averages for three polynomials and applications. Trans. Amer. Math. Soc. 360 (2008) 5435-5475. MR 2415080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas Wieting. A Khinchin Sequence. Proc. Amer. Math. Soc. 136 (2008) 815-824. MR 2361853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chaoyuan Liu and Joseph Rosenblatt. Characterizing strong estimates. Proc. Amer. Math. Soc. 136 (2008) 557-567. MR 2358496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Huyi Hu. Equilibriums of some non-Hölder potentials. Trans. Amer. Math. Soc. 360 (2008) 2153-2190. MR 2366978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrew Q. Yingst. A characterization of homeomorphic Bernoulli trial measures. Trans. Amer. Math. Soc. 360 (2008) 1103-1131. MR 2346485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Randall Dougherty, R. Daniel Mauldin and Andrew Yingst. On homeomorphic Bernoulli measures on the Cantor space. Trans. Amer. Math. Soc. 359 (2007) 6155-6166. MR 2336321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael E. Taylor. Radon measures. Graduate Studies in Mathematics 76 (2006) 179-191.
Book volume table of contents
View Article: PDF

[18] Michael E. Taylor. Sobolev spaces. Graduate Studies in Mathematics 76 (2006) 129-137.
Book volume table of contents
View Article: PDF

[19] Michael E. Taylor. Hausdorff's $r$-dimensional measures. Graduate Studies in Mathematics 76 (2006) 157-177.
Book volume table of contents
View Article: PDF

[20] Michael E. Taylor. Measure Theory and Integration. Graduate Studies in Mathematics 76 (2006) MR MR2245472.
Book volume table of contents   

[21] Michael E. Taylor. Lebesgue measure on $\mathbb {R}^n$ and on manifolds. Graduate Studies in Mathematics 76 (2006) 83-106.
Book volume table of contents   
View Article: PDF

[22] Michael E. Taylor. Maximal functions and a.e.\ phenomena. Graduate Studies in Mathematics 76 (2006) 139-156.
Book volume table of contents   
View Article: PDF

[23] Michael E. Taylor. Integration on measure spaces. Graduate Studies in Mathematics 76 (2006) 25-40.
Book volume table of contents   
View Article: PDF

[24] Michael E. Taylor. The Riemann integral. Graduate Studies in Mathematics 76 (2006) 1-11.
Book volume table of contents   
View Article: PDF

[25] Michael E. Taylor. Metric spaces, topological spaces, and compactness. Graduate Studies in Mathematics 76 (2006) 251-265.
Book volume table of contents   
View Article: PDF

[26] Michael E. Taylor. Lebesgue measure on the line. Graduate Studies in Mathematics 76 (2006) 13-23.
Book volume table of contents   
View Article: PDF

[27] Michael E. Taylor. A change of variable theorem for many-to-one maps. Graduate Studies in Mathematics 76 (2006) 289-291.
Book volume table of contents   
View Article: PDF

[28] Michael E. Taylor. The Gauss-Green formula on Lipschitz domains. Graduate Studies in Mathematics 76 (2006) 309-310.
Book volume table of contents   
View Article: PDF

[29] Michael E. Taylor. The Marcinkiewicz Interpolation Theorem. Graduate Studies in Mathematics 76 (2006) 283-285.
Book volume table of contents   
View Article: PDF

[30] Michael E. Taylor. Probability spaces and random variables. Graduate Studies in Mathematics 76 (2006) 207-220.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 219 found      Go to page: 1 2 3 4 > >>